# SDR AALA202106079011

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 57,678 hours, 23,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: G1 GALLEY EMERGENCY EXIT LIGHT WIRE BROKEN. REPAIRED G1 GALLEY EMERGENCY EXIT LIGHT WIRE IAW AA B737-NG SWPM 20-30-12, OPS CHECK GOOD.
